Alert archive / California / High Wind Warnings in 2005
High Wind Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Oct 4, 2005, 11:33 AM PDT for 4 counties in California. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2005, 11:33 AM PDT (18:33 UTC)
- Expired
- Oct 5, 2005, 6:58 PM PDT
- In force
- 31 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 6.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 041833 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1133 AM PDT TUE OCT 4 2005 ...HIGH WIND WARNING AND WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... .STRONG OFFSHORE FLOW HAS DEVELOPED AND WILL PRODUCE STRONG GUSTY WINDS...HIGHEST IN THE INLAND EMPIRE...THE SAN BERNARDINO MOUNTAINS AND THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE WEDNESDAY AFTERNOON AND EVENING...THEN INCREASE AGAIN THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY AFTERNOON. CAZ048-055-057-050245- /X.NEW.KSGX.HW.W.0001.051004T1833Z-051006T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1133 AM PDT TUE OCT 4 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT THURSDAY. NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH MAINLY WEDNESDAY AND THURSDAY MORNINGS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LOCAL BLOWING DUST WILL REDUCE DRIVING VISIBILITIES TO BELOW ONE MILE AT TIMES. $$ CAZ042-050-056-058-050245- /X.NEW.KSGX.WI.Y.0002.051004T1833Z-051006T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1133 AM PDT TUE OCT 4 2005 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THURSDAY. NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH MAINLY WEDNESDAY AND THURSDAY MORNINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM/IS
6 follow-up statements
000 WWUS76 KSGX 050205 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 705 PM PDT TUE OCT 4 2005 ...HIGH WIND WARNING AND WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... .STRONG OFFSHORE FLOW HAS DEVELOPED AND WILL PRODUCE STRONG GUSTY WINDS...HIGHEST IN THE INLAND EMPIRE...THE SAN BERNARDINO MOUNTAINS AND THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE WEDNESDAY AFTERNOON AND EVENING...THEN INCREASE AGAIN THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY AFTERNOON. CAZ048-055-057-051015- /X.CON.KSGX.HW.W.0001.000000T0000Z-051006T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 705 PM PDT TUE OCT 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH MAINLY WEDNESDAY AND THURSDAY MORNINGS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LOCAL BLOWING DUST WILL REDUCE DRIVING VISIBILITIES TO BELOW ONE MILE AT TIMES. $$ CAZ042-050-056-058-051015- /X.CON.KSGX.WI.Y.0002.000000T0000Z-051006T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 705 PM PDT TUE OCT 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH MAINLY WEDNESDAY AND THURSDAY MORNINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ATKIN
000 WWUS76 KSGX 051018 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 318 AM PDT WED OCT 5 2005 ...HIGH WIND WARNING AND WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... .STRONG OFFSHORE FLOW WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS...HIGHEST IN THE INLAND EMPIRE...THE SAN BERNARDINO MOUNTAINS AND THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE THIS AFTERNOON AND EVENING...THEN INCREASE AGAIN THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY AFTERNOON. CAZ048-055-057-051830- /X.CON.KSGX.HW.W.0001.000000T0000Z-051006T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 318 AM PDT WED OCT 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... FOR NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH MAINLY WEDNESDAY AND THURSDAY MORNINGS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LOCAL BLOWING DUST WILL REDUCE DRIVING VISIBILITIES TO BELOW ONE MILE AT TIMES. $$ CAZ042-050-056-058-051830- /X.CON.KSGX.WI.Y.0002.000000T0000Z-051006T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 318 AM PDT WED OCT 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... FOR NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH MAINLY THIS MORNING AND THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MACKECHNIE
000 WWUS76 KSGX 051816 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1116 AM PDT WED OCT 5 2005 ...HIGH WIND WARNING AND WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... .STRONG OFFSHORE FLOW WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS...HIGHEST IN THE INLAND EMPIRE...THE SAN BERNARDINO MOUNTAINS AND THE SANTA ANA MOUNTAINS. WINDS WILL DECREASE THIS AFTERNOON AND EVENING...THEN INCREASE AGAIN THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY AFTERNOON. CAZ048-055-057-060215- /X.CON.KSGX.HW.W.0001.000000T0000Z-051006T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1116 AM PDT WED OCT 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. STRONGEST WINDS BELOW CAJON PASS AND IN THE NORTHERN SANTA ANA MOUNTAINS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LOCAL BLOWING DUST WILL REDUCE DRIVING VISIBILITIES TO BELOW ONE MILE AT TIMES. $$ CAZ042-050-056-058-060215- /X.CON.KSGX.WI.Y.0002.000000T0000Z-051006T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1116 AM PDT WED OCT 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. STRONGEST WINDS IN THE FOOTHILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 060158 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 658 PM PDT WED OCT 5 2005 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... .OFFSHORE FLOW WILL CONTINUE TO PRODUCE LOCAL STRONG GUSTY SANTA ANA WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE WINDS WILL DECREASE THIS EVENING...THEN INCREASE AGAIN THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY AFTERNOON. CAZ048-055-057-061000- /X.CAN.KSGX.HW.W.0001.000000T0000Z-051006T2100Z/ /X.EXA.KSGX.WI.Y.0002.000000T0000Z-051006T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 658 PM PDT WED OCT 5 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-056-058-061000- /X.CON.KSGX.WI.Y.0002.000000T0000Z-051006T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 658 PM PDT WED OCT 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. A WIND ADVISORY MEANS THAT WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ATKIN
000 WWUS76 KSGX 092038 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 138 PM PDT SUN OCT 9 2005 ...MODERATE TO LOCALLY STRONG SANTA ANA WINDS FOR PORTIONS OF SOUTHWEST CALIFORNIA FOR LATE TONIGHT INTO MONDAY... .UPPER LEVEL LOW PRESSURE NEAR THE FOUR CORNERS AND SURFACE HIGH PRESSURE NEAR THE GREAT BASIN WILL COMBINE TO BRING MODERATE TO LOCALLY STRONG SANTA ANA WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA LATE TONIGHT THROUGH EARLY MONDAY AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST BELOW CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. CAZ042-055-056-058-100300- /X.CON.KSGX.WI.Y.0004.051010T0700Z-051010T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 138 PM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY... AREAS OF NORTHEAST WINDS 20 TO 35 MPH ARE EXPECTED TO DEVELOP TONIGHT AND CONTINUE INTO MONDAY. GUSTS ARE EXPECTED TO INCREASE TO AROUND 40 MPH NEAR THE FOOTHILLS LATE TONIGHT...DECREASING MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-100300- /X.CON.KSGX.HW.A.0001.051010T0700Z-051010T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 138 PM PDT SUN OCT 9 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT THROUGH MONDAY AFTERNOON... AREAS OF NORTHEAST WINDS 25 TO 40 MPH ARE EXPECTED TO DEVELOP TONIGHT AND CONTINUE INTO MONDAY. GUSTS ARE EXPECTED TO INCREASE TO AROUND 60 MPH THROUGH PASSES AND CANYONS LATE TONIGHT... DECREASING MONDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WHITLOW
000 WWUS76 KSGX 100305 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 805 PM PDT SUN OCT 9 2005 ...MODERATE TO LOCALLY STRONG SANTA ANA WINDS FOR PORTIONS OF SOUTHWEST CALIFORNIA FOR LATE TONIGHT INTO MONDAY... .UPPER LEVEL LOW PRESSURE NEAR THE FOUR CORNERS AND SURFACE HIGH PRESSURE NEAR THE GREAT BASIN WILL COMBINE TO BRING MODERATE TO LOCALLY STRONG SANTA ANA WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA LATE TONIGHT THROUGH EARLY MONDAY AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST BELOW CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. CAZ048-057-100900- /X.UPG.KSGX.HW.A.0001.051010T0700Z-051010T2100Z/ /X.EXA.KSGX.WI.Y.0004.051010T0700Z-051010T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 805 PM PDT SUN OCT 9 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WITH LOCAL GUSTS TO 50 MPH...ESPECIALLY BELOW PASSES AND CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-055-056-058-100900- /X.CON.KSGX.WI.Y.0004.051010T0700Z-051010T2100Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 805 PM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HORTON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 4, 9:00 AM PDT, 2 hours 33 minutes earlier.
Area forecast discussion, Oct 4, 9:00 AM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 AM PDT TUE OCT 4 2005 .SYNOPSIS...INCREASING OFFSHORE FLOW WILL DECREASE THE MARINE LAYER AND BRING WARMER DAYS TODAY THROUGH THURSDAY. LOCAL GUSTY WINDS ARE EXPECTED THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WEDNESDAY. ONSHORE FLOW WILL BRING A RETURN OF THE MARINE LAYER AND A COOLING TREND BY THE WEEKEND. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... A FEW PATCHES OF LOW CLOUDS SOUTH THIS MORN...OTHERWISE TOTALLY CLEAR. TODAY UPPER LOW PRESSURE OVER THE WEST MOVES INTO THE PLAINS AND A RIDGE OF HIGH PRESSURE DEVELOPS ON THE WEST COAST. PRESSURE GRADIENTS TURN OFFSHORE TONIGHT AND THAT WILL BRING DRY SANTA ANA WINDS TO THE USUAL LOCATIONS THROUGH MTN CANYONS AND BELOW MTN PASSES. THIS WILL BE THE ONLY DRIVING FACTOR SINCE UPPER SUPPORT IS DIMINISHED. IT WILL STILL BE ENOUGH TO WARRANT A WIND ADVISORY FOR THE FAVORED AREAS AND THIS WILL PROBABLY BE ISSUED THIS AFTERNOON. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ALREADY IN EFFECT FOR FIRE FIGHTING CONSIDERATIONS. TEMPS WILL BE HIGHER TODAY AND JUMP UP MUCH HIGHER WED. BY THU THE OFFSHORE GRADIENTS WEAKEN SLIGHTLY... THEN TURN WEAKLY ONSHORE BY LATE THU. ANOTHER TROUGH OF LOW PRESSURE MOVES THROUGH THE WEST COAST OVER THE WEEKEND BRINGING BACK SOME CLOUDINESS AND HIGHER HUMIDITY AT LEAST NEAR THE COAST...AND LOWER TEMPS EVERYWHERE. AS THAT TROUGH MOVES INLAND IT WILL TURN PRESSURE GRADIENTS SHARPLY OFFSHORE AGAIN ON MON PROMISING SANTA ANA WINDS AGAIN...THIS TIME WITH UPPER WINDS AND THERMAL SUPPORT. SO ANOTHER HEAT UP AND DRY OUT EPISODE EARLY NEXT WEEK. GOODBYE MARINE LAYER DOMINATION...TIS THE SEASON FOR SANTA ANA. && .AVIATION... A DEVELOPING OFFSHORE FLOW WILL BRING VFR CONDITIONS WITH MOSTLY CLEAR SKY AND UNRESTRICTED VISIBILITIES THROUGH WEDNESDAY. SOME GUSTY NORTHEAST WINDS TONIGHT AND WEDNESDAY MORNING MAY RESULT IN SOME LOW LEVEL WIND SHEAR AT AIRPORTS WEST OF THE MOUNTAINS. && .SGX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IS IN EFFECT FROM 8 AM THROUGH 10 PM TODAY FOR THE MOUNTAINS ABOVE 5500 FEET IN THE SAN BERNARDINO NATIONAL FOREST...THE SAN BERNARDINO COUNTY MOUNTAINS...AND THE RIVERSIDE COUNTY MOUNTAINS. FIRE WEATHER WATCH CONTINUES IN EFFECT FOR MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA FROM 10 PM TONIGHT THROUGH 5 AM FRIDAY. SEE LAXRFWSGX. && PUBLIC...MM AVIATION...HORTON
Hazardous weather outlook, Oct 4, 4:00 AM PDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT TUE OCT 4 2005 CAZ048-050-055-056-057-058-051100- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 400 AM PDT TUE OCT 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR VALLEY AND MOUNTAIN AREAS IN EXTREME SOUTHWESTERN CALIFORNIA. HIGH PRESSURE OVER NEVADA WILL BRING A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES...RESULTING IN EXPLOSIVE FIRE GROWTH POTENTIAL TODAY INTO FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. .DAY ONE... TODAY THROUGH TONIGHT. ...A RED FLAG WARNING IS IN EFFECT FROM 8 AM TODAY THROUGH 10 PM TONIGHT FOR THE MOUNTAINS ABOVE 5500 FEET IN THE SAN BERNARDINO NATIONAL FOREST...THE SAN BERNARDINO COUNTY MOUNTAINS...AND THE RIVERSIDE COUNTY MOUNTAINS... ...A FIRE WEATHER WATCH CONTINUES IN EFFECT FOR MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA FROM 10 PM TONIGHT THROUGH 5 AM FRIDAY... .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. ...THE FIRE WEATHER WATCH WILL CONTINUE TO BE IN EFFECT FOR MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA THROUGH 5 AM FRIDAY FOR VERY LOW HUMIDITY AND GUSTY NORTHEAST WINDS... INCREASED FIRE WEATHER HAZARD DUE TO LOW HUMIDITY AND STRONG OR SHIFTING WINDS...MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 11:33 AM PDT | Wind Advisory | SGX | Riverside, San Diego | 50 hr |
Nearby
High Wind Warnings in California, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.